# SDR J7SA2019021025001

- Difficulty date: January 15, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N414FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010031
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Not Reported
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

PACK FAIL CAS WITH SMOKEY SMELL. OPEN
